Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Note from the Editor


Author: Donald G. Saari
Journal: Bull. Amer. Math. Soc. 37 (2000), 379-379
Published electronically: July 17, 2000
Full-text PDF


Additional Information

Donald G. Saari
Affiliation: Department of Mathematics, University of California, Irvine, Irvine, CA 92697

DOI: http://dx.doi.org/10.1090/S0273-0979-00-00887-9
PII: S 0273-0979(00)00887-9
Published electronically: July 17, 2000
Article copyright: © Copyright 2000 American Mathematical Society